New families of graphs determined by their generalized spectrum

Liu, Fenjin, Siemons, Johannes and Wang, Wei (2019) New families of graphs determined by their generalized spectrum. Discrete Mathematics, 342 (4). pp. 1108-1112. ISSN 0012-365X

[thumbnail of Accepted_Manuscript]
PDF (Accepted_Manuscript) - Accepted Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (294kB) | Preview


We construct infinite families of graphs that are determined by their generalized spectrum. This construction is based on new formulae for the determinant of the walk matrix of a graph. All graphs constructed here satisfy a certain extremal divisibility condition for the determinant of their walk matrix.

Item Type: Article
Uncontrolled Keywords: graph spectrum,graphs determined by generalized spectrum,walk matrix,theoretical computer science,discrete mathematics and combinatorics ,/dk/atira/pure/subjectarea/asjc/2600/2614
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Algebra and Combinatorics
Related URLs:
Depositing User: LivePure Connector
Date Deposited: 28 Jan 2019 15:30
Last Modified: 12 May 2023 19:31
DOI: 10.1016/j.disc.2018.12.020


Downloads per month over past year

Actions (login required)

View Item View Item